# SDR AALA20110913JFK01

- Difficulty date: September 12, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- Aircraft time: 39,580 hours, 13,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXTERIOR MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP AT LEFT NUMBER 1 DOOR FOR EXTERIOR MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
